Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sweet.girl

this is so hard

Recommended Posts

I was told that accutane was the best thing for my acne. Before accutane I had a pretty big breakout, with some cysts, and Now after almost 3 weeks of this (I know its too soon) I am getting giant cysts all over my face. Its just so discouraging. Why am I getting a million cysts. When will this end I feel so disgusting. It's just really hard to deal with.

The cysts are also really painful, so it hurts to sleep, and even walking kind of reverberates back to my face and it hurts. I can't even wash my face without extreme pain. Its really hard. I just want it to end, but this initial breakout is really tough i dont know if I can deal with this for like 6 months. I can't.

Share this post


Link to post
Share on other sites

you should check out my post which one was in my initial breakout period.yes its a tough phase with a million disgusting cysts,almost all of huge white heads,right?i remember when i was on my ib,i couldnt even turn over my face in bed at nihgt.i suffered tortures not only from the pain of these damn cysts but also from the pain of ear lymph gland caused by the inflammation of these cysts.if i was you,i think its time to take antibiotics .if i had taken antibiotics on my ib ,i think i wouldnt have so many red marks as now.but i am sure the condition wont last for 6months,it normally clear away in 1-2 months,so tuff it out,keeping positive is good for your face,good luck

Share this post


Link to post
Share on other sites

I just got two cysts, one right by my nose on my upper cheek and one below my right ear. They definitely hurt... I gotta stick with it though, you can do it! Also, I was talking to a co-worker and she said that people don't notice your acne as much as you do... It's very true, don't feel bad. You'll do fine!

Share this post


Link to post
Share on other sites

Talk to your derm about prednisone (sp?) I have heard people mention this before. I think it is an anti-inflamitory and can help calm down your IB. It is defintaley tough but you have to stick it out. You have dealt with acne for so long what is another 6 months?

Share this post


Link to post
Share on other sites

my IB was HORRIBLE!! and lasted about 10 weeks. but it seemed like FOREVER! im starting week 12 now and my skin is clear!!! *hope i dont jinx myself* its amazing how quickly my skin has gotten better in the past 2 weeks. i had a lot of cysts under the skin that came out over that 10 week period... but DAMN does it feel amazing to have all of that infection out of my skin! just hang in there and find some products that work for you! i just started using Emu Oil and CeraVe lotion on my face... wow 100% improvment. i know its sooo hard in the beginning! just keep focusing on how great your skin will look in the end. if you are interested, i have a blog that has a weekly update of my skin condition and side effects. GOOD LUCK!! i hope you get some relief soon

Share this post


Link to post
Share on other sites

Sorry to hear about the bad breakouts. My skin was a lot like you describe. I know how you feel. The first month i was on Accutane i was registering for college classes and someone's little boy pointed at me and asked if i had chicken pox. I felt sooooo bad :(

It gets better though and trust me it is worth it. The texture of your skin changes so much it is amazing. stay strong ;)

Share this post


Link to post
Share on other sites

god....you sound just like me! I find myself crying sometimes, not even wanting to go out...I also wonder how I'll survive if this lasts 4-5 months.(I actually believed my doctor who said the IB lasted 2 weeks.... :rolleyes: )

I know the feeling. And yeah, it actually hurts physically too. I guess you have to live it to understand it.

I can't really tell you it gets better(since it's been only about a month), but I'm sure it does. And I think talking about it helps too,...

But hang in there!!!!You are already so beautiful...imagine in a few months!

Share this post


Link to post
Share on other sites

Dont take antibiotics the same time as accutane its really dangerous!

Initial break out is really hard if you get it, but mine only lasted 2 weeks max. Hang in there, your skin will be perfect soon!

Share this post


Link to post
Share on other sites

I think my IB lasted almost 2½months.. and when it continued I got a short course of prednisone (steroide) to help immedietly and also dapson (antibiotic) took take for the remainder of my roaccutane course.

the prednisone worked wonders for the pain, swollenness(?) and finally getting sleep!!

now I'm done with the prednisone and the Dapson is working, and my face is much better, or it doesn't hurt so much and the no more painful breakpout (so far)..

soe Dapsone is a antibiotic that derms use along with accutane!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×